# SDR SIMA20140425003

- Difficulty date: April 25, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 38,747 hours, 32,084 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: K

## Discrepancy

IAS MSG ON BOTH CAPTAIN & FIRST OFFICER AIRSPEED, PERFORMED A CHECKLIST & CAPTAIN`S WAS CORRECT.  FOUND WATER IN PITOT LINES & DRAINED IAW AMM 34-13-00.  PERFORMED OPERATIONAL CHECK OF PITOT STATIC SYS IAW AMM 34-13-00.
